Not tapering ReboundXT--HELP

  1. Not tapering ReboundXT--HELP


    Ok, me and a friend both started taking Rebound XT (him for gyno, me to start a bulk/strength gain cycle). I've followed the dosing perfectly so far (3rd week in), but he, being the moron he is, hasn't.

    He didn't taper off, and used up his entire supply at 4caps a day. 4 days after his last dose, he is experiencing some problems such as losing erection during sex and increased lethargy. He has also been on 5hrs sleep a night and a lot of work-related stress.

    He is worried about what not tapering down the Rebound may do. What exactly should he expect from the ensuing rebound of estrogen? Should he start using the Rebound ASAP and taper down, or is it too late for that?


  2. bump. interested.

  3. Was he just taking it stand alone or as part of PCT?

    As a stand alone I doubt he'll have too many problems. I've seen people go cold turkey after using aromatase inhibitors and the worst side effects I've seen were a change in mood, some skin trouble, and slight bloating.
    •   
       


  4. he was running it solo.

    but since other aromatose inhibitors don't work to the extent as the rebound, wouldn't the rebound effect of estrogen be that much greater?

  5. Aromatase recovers relatively slow. It doesn't all come back at one time.

  6. Nothing to worry about.
  

  
 

Similar Forum Threads

  1. Replies: 11
    Last Post: 07-05-2009, 03:22 PM
  2. PCT not working.. need help!!!
    By andrecgn76 in forum Post Cycle Therapy
    Replies: 4
    Last Post: 02-02-2009, 03:15 AM
  3. Not-So Newbie...Help
    By Steeleman in forum Training Forum
    Replies: 10
    Last Post: 02-22-2008, 12:05 AM
  4. Replies: 22
    Last Post: 04-20-2006, 11:59 PM
  5. Will not risk hairloss, help me out.
    By Tim in forum Anabolics
    Replies: 12
    Last Post: 07-11-2003, 03:40 PM
Log in
Log in